| Model Number |
12828 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/25/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
During a scheduled refill appointment, it was reported that the programmer screen incorrectly displayed the pump reservoir volume.Troubleshooting was performed and the issue appeared to have been resolved.There were no patient effects reported and the device will not be returned.
Additional Manufacturer Narrative
The manufacture date was corrected in this supplemental report.(b)(4).